Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

173 Publications

2019 | Journal Article | IST-REx-ID: 6828   OA
Brown A. Arakawa-Suzuki functors for Whittaker modules. Journal of Algebra. 2019;538:261-289. doi:10.1016/j.jalgebra.2019.07.027
View | DOI | Download (ext.) | arXiv
2019 | Journal Article | IST-REx-ID: 5678   OA
Edelsbrunner H, Nikitenko A. Poisson–Delaunay Mosaics of Order k. Discrete and Computational Geometry. 2019;62(4):865–878. doi:10.1007/s00454-018-0049-2
View | Files available | DOI | arXiv
2019 | Journal Article | IST-REx-ID: 6634   OA
Akopyan A, Hubard A, Karasev R. Lower and upper bounds for the waists of different spaces. Topological Methods in Nonlinear Analysis. 2019;53(2):457-490. doi:10.12775/TMNA.2019.008
View | DOI | Download (ext.) | arXiv
2019 | Journal Article | IST-REx-ID: 6608
Edelsbrunner H, Ölsböck K. Holes and dependences in an ordered complex. Computer Aided Geometric Design. 2019;73:1-15. doi:10.1016/j.cagd.2019.06.003
View | Files available | DOI
2018 | Conference Paper | IST-REx-ID: 193   OA
Alwen JF, Gazi P, Kamath Hosdurg C, et al. On the memory hardness of data independent password hashing functions. In: Proceedings of the 2018 on Asia Conference on Computer and Communication Security. ACM; 2018:51-65. doi:10.1145/3196494.3196534
View | DOI | Download (ext.)

Filters and Search Terms



Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed